# SDR DHL2005365004

- Difficulty date: July 20, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Aoa Probe
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON CLIMB OUT AT JFK ANGLE OF ATTACK PROBE HEAT LIGHT CAME ON. THIS WAS ON THE CAPTAINS SIDE ONLY. THE LIGHT WENT OUT AFTER 5 SEC.  COULD NOT DUPLICATE. SYSTEM OPS CKS GOOD IAW MM 22-23-00.
